# SDR IPXA10559986

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: A402H
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OTBD FLOOR PANEL ON MCD HAS DAMAGE TO FWD INBD CORNER AND INBD SU  SURFACE CUT AND DELAM PANEL MARKED 1F MFG AND INSTALLED FLOOR PANEL IAW EO B757-5320-9692-G PANEL POS 1L OTBD MARKED.
